Recently found by viaLibri....
2020-09-02 20:30:03
Kraitchik, Maurice
Théorie des Nombres Tome III: Analyse Diophantine et Applications aux Cuboïdes Rationnels
Gauthier-Villars, Paris, 1947. First edition of this volume. 135 pages. 1 vols. 8vo. Inscribed. Inscribed by the author on the endpaper to Monsieur Ehrlich. The author was associated with the Sofina and University of Bruxelles and during the war at the New School of Social Research, New York, returning to Bruxelles in 1946. Volume I was published in 1922 and volume II in 1926 but due to the war, the inaccessibility of the manuscript, and the author's exile, its continuation was delayed. Original wrappers. Some darkening and staining of wrappers, browning of text , else very good [Attributes: First Edition; Signed Copy; Soft Cover]
Bookseller: James Cummins Bookseller, ABAA [New York, NY, U.S.A.]
Check availability:

Search for more books on viaLibri


Browse more rare books from the year 1947